# SDR 07FDEA03354

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,957 hours, 19,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON T-SECTION BETWEEN STRG 50-55 LT AT FRAME 39.  ON PRESSURE BULKHEAD, SMALL CRACKS HAVE BEEN FOUND.  THE REPAIR CONSISTS IN CUTTING OUT THE TEE AND INSTALLING A NEW TEE WITH AN ANGLE AND A STRAP.  A SPECIFIC REPAIR HAS BEEN INSTALLED FOLLOWING PRINCIPLES AS PER SRM 53-15-17/FIG 201.
